Publications

 

My papers can be found on arXiv (see links below; please pay attention that the arXiv version may differ from the published version). See also my Google Scholar profile.

 

Preprints:

  1. Asymptotics for skew standard Young tableaux via bounds for characters, with Jehanne Dousse, preliminary version, arXiv.
  2. Universal limits of substitution-closed permutation classes, with Frédérique Bassino, Mathilde Bouvel, Lucas Gerin, Mickaël Maazoun and Adeline Pierrot, submitted, arXiv.
  3. Mod-phi convergence II: Estimates on the speed of convergence, with Pierre-Loïc Méliot and Ashkan Nikeghbali, submitted, arXiv.
  4. Weighted dependency graphs and the Ising model, with Jehanne Dousse, submitted, arXiv.
  5. Weighted dependency graphs, submitted, arXiv.

 

Monographs:

  1. Mod-phi convergence: normality zone and precise deviations, with Pierre-Loïc Méliot and Ashkan Nikeghbali.
    Springer Briefs in Probability and Mathematical Statistics, Springer, 2016, arXiv.
    Contains original results, which are not published elsewhere.
  2. Approche duale des représentations du groupe symétrique.
    Collection "Les cours Peccot", Spartacus, 2016 (in French).
    Surveys recent developments in the field. Based on lectures given in Collège de France early 2013.
    Freely available here or on the editor website.
  3. Maths la Terminale S, collective book, Edn Ellipse, 2016 (in French).
    Intended for motivated high school students, who want to discover in an original way some more advanced mathematical notions.

 

Journals papers:

  1. The Brownian limit of separable permutations, with Frédérique Bassino, Mathilde Bouvel, Lucas Gerin and Adeline Pierrot.
    Accepted in Annals of Probability, arXiv.
  2. Shifted symmetric functions and multirectangular coordinates of Young diagrams , with Per Alexandersson.
    Journal of Algebra, 483, pp. 262-305, 2017, arXiv.
  3. Cumulants of Jack symmetric functions and \(b\)-conjecture, with Maciej Dołęga.
    Transactions of the AMS, 369 (12), pp. 9014-9039, 2017, arXiv.
  4. Gaussian fluctuations of Young diagrams and structure constants of Jack characters, with Maciej Dołęga.
    Duke Mathematical Journal, 165 (7), pp. 1193-1282, 2016, arXiv.
  5. Cyclic inclusion-exclusion.
    SIAM J. Discrete Math, 29 (4), pp. 2284-2311, 2015, arXiv.
  6. On products of long cycles: short cycle dependence and separation probabilities, with Amarpreet Rattan.
    Journal of Algebraic Combinatorics, 42 (1), pp. 183-224, 2015, arXiv.
  7. Quasi-symmetric functions as polynomial functions on Young diagrams, with Jean-Christophe Aval, Jean-Christophe Novelli and Jean-Yves Thibon.
    Journal of Algebraic Combinatorics, 41 (3), pp. 669-706, 2015, arXiv.
  8. Jack polynomials and orientability generating series of maps, with Maciej Dołęga and Piotr Śniady.
    Séminaire Lotharingien de Combinatoire, B70j, 50 pp (electronic), 2014, arXiv.
  9. An edge-weighted hook formula for labelled trees, with I. P. Goulden and Alain Lascoux.
    Journal of Combinatorics, 5 (2), pp. 245-269, 2014, arXiv.
  10. A simple model of trees for unicellular maps, with Guillaume Chapuy and Éric Fusy.
    Journal of Combinatorial Theory Series A, 120, pp. 2064–2092, 2013, arXiv.
  11. Asymptotics of some statistics in Ewens random permutations.
    Electronic Journal of Probability, 18 (76), pp. 1-32, 2013, arXiv.
  12. A multivariate hook formula for labelled trees, with I. P. Goulden.
    Journal of Combinatorial Theory Series A, 120, pp. 944-959, 2013, arXiv.
  13. P-partitions revisited, with Victor Reiner.
    Journal of Commutative Algebra, 4 (1), pp. 101-152, 2012, arXiv.
  14. Linear extension sums as valuations of cones, with Adrien Boussicault, Alain Lascoux and Victor Reiner.
    Journal of Algebraic Combinatorics, 35 (4), pp. 573-610, 2012, arXiv.
  15. On complete functions in Jucys-Murphy elements.
    Annals of Combinatorics, 16 (4), pp. 677-707, 2012, arXiv.
  16. Bijective enumeration of some colored permutations given by the product of two long cycles, with Ekatarina Vassilieva.
    Discrete Mathematics, 312 (2), pp. 279-292, 2012, arXiv.
  17. Partial Jucys-Murphy elements and star factorizations.
    European Journal of Combinatorics 33, pp. 189-198, 2012, arXiv.
  18. Asymptotics of q-Plancherel measures, with Pierre-Loïc Méliot.
    Probability Theory and Related Fields, 152 (3-4), pp. 589-624, 2012, arXiv.
  19. Asymptotics of characters of symmetric groups related to Stanley character formula, with Piotr Śniady.
    Annals of Mathematics, 173 (2), 887-906, 2011, arXiv.
  20. Zonal polynomials via Stanley's coordinates and free cumulants, with Piotr Śniady.
    Journal of Algebra, 334, pp. 338-373, 2011, arXiv.
  21. Explicit combinatorial interpretation of Kerov character polynomials as numbers of permutation factorizations, with Maciej Dołęga and Piotr Śniady.
    Advances in Mathematics, 225 (1), pp. 81- 120, 2010, arXiv.
  22. Stanley's Formula for Characters of the Symmetric Group.
    Annals of Combinatorics, 13 (4), pp. 453 - 461, 2010, arXiv.
  23. Combinatorial interpretation and positivity of Kerov's character polynomials.
    Journal of Algebraic Combinatorics, 29 (4), pp. 473-507, 2009, arXiv.
  24. Application of graph combinatorics to rational identities of type A, with Adrien Boussicault.
    Electronic Journal of Combinatorics, 16 (1), R145, 2009, arXiv.

 

Conference papers:

  1. Cyclic inclusion-exclusion and the kernel of \(P\)-partitions.
    Talk, FPSAC 2016, Vancouver (Canada), DMTCS proc. BC, 515–526, 2016.
  2. Cumulants of Jack symmetric functions and \(b\)-conjecture, with Maciej Dołęga.
    Poster, FPSAC 2016, Vancouver (Canada), DMTCS proc. BC, 395–406, 2016.
  3. Super quasi-symmetric functions via Young diagrams, with Jean-Christophe Aval, Jean-Christophe Novelli and Jean-Yves Thibon.
    Poster, FPSAC 2014, Chicago (USA), DMTCS proc. AT, 169-180, 2014.
  4. On Kerov polynomials for Jack characters, with Maciej Dołęga.
    Poster, FPSAC 2013, Paris (France), DMTCS proc. AS, 569-580, 2013.
  5. A simple tree model for unicellular maps, with Guillaume Chapuy and Éric Fusy.
    Talk, FPSAC 2012, Nagoya (Japon), DMTCS proc. AR, 215–226, 2012.
  6. Asymptotics of some statistics in Ewens random permutations.
    Talk, AofA 2012, Montréal (Canada), DMTCS proc. AQ, 43–54, 2012.
  7. Dual combinatorics of zonal polynomials, with Piotr Śniady.
    Talk, FPSAC 2011, Reykyavik (Iceland), DMTCS proc. AO, 317-328, 2011.
  8. Linear coefficients of Kerov's polynomials: bijective proof and refinement of Zagier's result, with Ekaterina Vassilieva.
    Poster, FPSAC 2010, San Francisco (USA), DMTCS proc. AN, 713-724, 2010.
  9. Application of graph combinatorics to rational identities of type A, with Adrien Boussicault.
    Poster, FPSAC 2009, Hagenberg (Austria), DMTCS proc, AK, 229 - 240, 2009.
  10. Explicit combinatorial interpretation of Kerov character polynomials as numbers of permutation factorizations, with Maciej Dołęga et Piotr Śniady.
    Talk, FPSAC 2009, Hagenberg (Austria), DMTCS proc, AK, 337-348, 2009.
  11. Combinatorial interpretation and positivity of Kerov's character polynomials.
    Talk, FPSAC 2008, Viña del Mar (Chile), DMTCS proc. AJ, 93-104, 2008. "best paper from a student" award.

 

PhD thesis:

Advisor: Philippe BIANE

Title: Combinatorics of functions on the set on Young diagrams: irreducible character of the symmetric groups and Kerov's polynomials

Download full text